A class of singular integral equations and a boundary-value problem of the type of the Carleman problem. II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1964), pp. 41-53
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1964_5_a6,
author = {G. S. Litvin\v{c}uk and \`E. G. Hasabov},
title = {A~class of singular integral equations and a~boundary-value problem of the type of the {Carleman} {problem.~II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {41--53},
year = {1964},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1964_5_a6/}
}
TY - JOUR AU - G. S. Litvinčuk AU - È. G. Hasabov TI - A class of singular integral equations and a boundary-value problem of the type of the Carleman problem. II JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1964 SP - 41 EP - 53 IS - 5 UR - http://geodesic.mathdoc.fr/item/IVM_1964_5_a6/ LA - ru ID - IVM_1964_5_a6 ER -
%0 Journal Article %A G. S. Litvinčuk %A È. G. Hasabov %T A class of singular integral equations and a boundary-value problem of the type of the Carleman problem. II %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1964 %P 41-53 %N 5 %U http://geodesic.mathdoc.fr/item/IVM_1964_5_a6/ %G ru %F IVM_1964_5_a6
G. S. Litvinčuk; È. G. Hasabov. A class of singular integral equations and a boundary-value problem of the type of the Carleman problem. II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1964), pp. 41-53. http://geodesic.mathdoc.fr/item/IVM_1964_5_a6/